# SDR REXA2022012600134

- Difficulty date: January 9, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorbeam
- Part number: MM6703502035
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOORBEAM AT LBL 27 HAS MULTIPLE SPOTS OF CORROSION BETWEEN FS 1000
TO FS 1031.                                                        "
"REPAIRED FLOOR BEAM AT LBL27 BETWEEN FS 1000 AND FS 1031 PIAW CRJ 
900 SRM 53-00-41-201-001-A03.  WVAC EMP "
